# SDR AALA20150913002

- Difficulty date: August 5, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 59,445 hours, 7,562 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE AT APPROX STATION 2108, JUST ABOVE STRINGER 24L HAS A VERTICAL DENT WITH A GOUGE.  DENT AREA REPAIRED IAW SRM 53-00-01-2R REPAIR 3.
